Supra ω-separation axioms

Authors

  • Nadia Kadum Humadi Department of Mathematics, College of Science, Mustansiriyah University.
  • Haider Jebur Ali Department of Mathematics, College of Science, Mustansiriyah University. http://orcid.org/0000-0001-9128-3293

DOI:

https://doi.org/10.23851/mjs.v30i4.691

Keywords:

supra ωT_0-space, supra ωT_1-space, supra ωT_2-space, supra ω^*-homeomorphism function, supra ω^(**)-homeomorphism function.

Abstract

The purpose of this paper is to introduce new types of supra separation axioms by using supra ω-open sets and supra N-open sets in the supra spaces and illustrate the relation between them, and to introduce new forms of supra continuous functions, supra perfectly continuous functions and supra homeomorphism functions. الخلاصـة الغرض من هذا البحث هو لتقديم انواع جديدة من بديهيات الفصل الفوقية بأستخدام المجموعات المفتوحة-ω الفوقية والمجموعات المفتوحة -N الفوقية في الفضاءات الفوقية وتوضيح العلاقة بينهم, ولتقديم صيغ جديدة من الدوال المستمرة الفوقية, الدوال المستمرة الفوقية التامة والدوال التشاكلية الفوقية.

Author Biography

Nadia Kadum Humadi, Department of Mathematics, College of Science, Mustansiriyah University.

Master student / Department of Mathematics

References

T. M. Al-Shami, ''Supra Semi- Compactness Via Supra Topological Spaces, Vol. 12, Journal of Taibah University for Science, 2018, p. 338-343. [CrossRef]

T. M. Al-Shami, ''Some results related to supra topological spaces, 7(4), Journal of Advanced Studies in Topology, 2016, p.283-294. [CrossRef]

N. Chandramathi, K. Bhuvaneswari, and S. Bharathi, ''On ω^μ-Closed Sets and Continuous Functions In Supra Topologicsal Space, Vol. 3, International Journal of Mathematical Archive, 2012, p.712-721

T. H. Jassim, ''On supra compactness in supratopologicol spaces, Vol. 14(3), Tikrit Journal of Pure Science, 2009, p. 57-69.‏

T. H. Jassim, R. B. Yasseen and Nabeel E. Arif, ''On Some Separation Axioms of Supra Topological Spaces, Vol. 13, Tikrit Journal of Pure Science, 2008, p. 59-62.‏

A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedr, ''On Supra Topological Spaces, Indian Journal of Pure and Applied Mathematics, 1983 April 14, p. 502-510.

J. Thomas and S. Jacob John. ''μ-Compactness in Generalized Topological spaces, Vol. 3, Journal of advanced studies in Topology, 2012, p. 18-22. [CrossRef]

P. M. Trinita, and I. Arockiarani, ''Some Stronger Forms of g^μb-continuous Functions, Vol. 1, IOSR Journal of Engineering (IOSRJEN), 2011, p. 111-117. [CrossRef]

L. Vidyarani, and M. Vigneshwaran, ''Some forms of N-closed maps in supra Topological spaces, Vol. 6, IOSR Journal of Mathematics, 2013, p. 13-17. [CrossRef]

Downloads

Published

2020-01-15

How to Cite

[1]
N. K. Humadi and H. J. Ali, “Supra ω-separation axioms”, MJS, vol. 30, no. 4, pp. 88–95, Jan. 2020.

Issue

Section

Mathematics

Most read articles by the same author(s)